MAUDE Adverse Event Report: FH INDUSTRIE ESOP; ESOP STEM HA METAPHYSIS 135°12/14 LEFT S11,25

FH INDUSTRIE ESOP; ESOP STEM HA METAPHYSIS 135°12/14 LEFT S11,25
Catalog Number 265346
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/21/2010
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fh industrie procedures did not clearly define the rules for reporting incidents to fda when the devices were no longer being distributed into the us market.The vigilance officer at the time was unaware that these reporting rules had to be applied even to products that were no longer distributed in the united states and that were inactivated in the fda registration & listing database.The medwatch reports that were not filed are not connected to any recalls.And had no impact on patient safety.A capa was opened to determine root cause and corrective action.
 
Event or Problem Description
Stem fracture.Mhra investigation into the high number of esop replacements.

Brand Name
ESOP
Common Device Name
ESOP STEM HA METAPHYSIS 135°12/14 LEFT S11,25
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue novel
quimper, 29000
FR   29000
MDR Report Key17949039
Report Number3003898228-2023-00014
Device Sequence Number12668347
Product Code MEH
UDI-Device Identifier03661489653469
UDI-Public03661489653469
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K021108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2014
Device Catalogue Number265346
Device Lot Number802432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2020
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale